|High Levels of Bilirubin
Apr 30, 2005
Hello, i have been HIV+ for 8 years, my viral load is undetectable and cd4 is 349. I was going to have a hernia operation and was sent to have blood work done. My results were a 5 times then normal for bile. I then was told to redo my blood work and take a Bilirubin test and this comfirmed that my levels were still very high. My concern is what can this mean, i still have not gotten a answer yet to what this problem can be.
My surgon said that i may need to see a liver specialist, i am vey worried about this and need some advice on what to expect.
Thank you, Lee
| Response from Dr. McGovern
My first thought is that Reyataz is the issue. Reyataz can commonly cause an elevated bilirubin. This is not a cause for concern.
I would simply discuss the lab results with your HIV doctor. You also need a fractionation of the bilirubin. If your blood test shows "indirect" bilirubin, then Reyataz is probably the answer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Aids Patient With High Bilirubin Count
- My Mouth Is Full Of Canker Sores Do I Have Hiv
- Can Exercise Make Buffalo Hump Go Away?
- Why Do I Get Yeast Infections And Thrush Of The Mouth?
- Healthy After 10 Years With Hiv No Treatment
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.